# SDR COMA9630025

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: M2001542
- Condition: Failed
- Location: Rt Bleed Air
- Part time: 11,888 hours
- Component: 211C119136A
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT BLEED AIR FAULT CAUTION LIGHT ILLUMINATED DURING CLIMB.  REPLACED THE BLEED AIR PRESSURE SWITCH AND THE BLEED AIR OVERTEMP SWITCH FOR TROUBLESHOOTING.  PROBLEM DID NOT DUPLICATE IN MAINTENANCE.
